# SDR IPXA2016081707139

- Difficulty date: August 5, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,954 hours, 12,499 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING FIXED L/E BEADED DOUBLER IS CRACKED AT WS 698-703.  REPAIRED THE  DOUBLER IAW SRM 57-40-02 REPAIR 15 FIG.203.  MAJOR.
